# SDR HEEA073779

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 406040320101
- Part serial: AFS1390
- Condition: Worn
- Location: Cooler Blower
- Component: Cooler Blower, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPLINES. TO BE RETURNED TO VENDOR  (J0166773-WA)
